# SDR TSAA0251140

- Difficulty date: May 20, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546535
- Condition: Cracked
- Location: Fuselage
- Part time: 46,847 hours, 67,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE FRAME AT BS 480 ABOVE STRINGER 17R.  CUT OUT AND REMOVED DAMAGED PORTION OF FORMED SECTION.  VERIFIED CUTOUT WITH HFEC.  DETERMINED FROM TABLES III, IV, AND V, THE NUMBER OF FASTENERS AND FASTENER ROWS REQUIRED.  FABRICATED REPAIR PARTS FROM MATERIALS SPECIFIED IN TABLE 1.  APPLIED ALODINE AND BMS10-11 TYPE 1 PRIMER TO ALL BARE ALUMINUM.  INSTALLED REPAIR PARTS MAKING A FRAYING SURFACE SEAL AND FASTENERS WET WITH BMS 5-95 SEALANT.  REPAIR COMPLETED IAW WITH SRM.  AIRCRAFT RETURNED TO SERVICE.
